3 doctors weighed in:

What can cause your potassium to go to 3.4. And can it affect your heart? I take vitamins, ester c, d, e.Fish oil lysine, can any of them affect your potassium?

3 doctors weighed in
Dr. Kenneth Gross
Internal Medicine - Endocrinology
1 doctor agrees

In brief: A

A potassium level of 3.
4 is normal in most labs and won't affect your heart. The most common cause of a low potassium is treatment with diuretics ( water pills ) for high blood pressure. None of supplements you are taking should affect postassium.

In brief: A

A potassium level of 3.
4 is normal in most labs and won't affect your heart. The most common cause of a low potassium is treatment with diuretics ( water pills ) for high blood pressure. None of supplements you are taking should affect postassium.
Dr. Kenneth Gross
Dr. Kenneth Gross
Thank
1 doctor agrees

In brief: 3.4

3.4 is normal.

In brief: 3.4

3.4 is normal.
Dr. J. C. DiGiacomo
Dr. J. C. DiGiacomo
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors